Massachusetts, 2007Damaging Wind in Massachusetts, July 9, 2007
July 9, 2007 · NWS ALY · 1 event in 1 county or zone
A cold front located over the Great Lakes approached the region from the west late Monday, July 9th. A prefrontal trough well ahead of this front, in conjunction with a lake breeze boundary, and with a hot, humid and unstable air mass in place, led to the rapid development of scattered strong to locally severe thunderstorms across portions of eastern New York State and western New England during…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front located over the Great Lakes approached the region from the west late Monday, July 9th. A prefrontal trough well ahead of this front, in conjunction with a lake breeze boundary, and with a hot, humid and unstable air mass in place, led to the rapid development of scattered strong to locally severe thunderstorms across portions of eastern New York State and western New England during the late afternoon and early evening hours of Monday.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 9, 2:57 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 9, 2:57 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT MON JUL 9 2007
.SYNOPSIS...
HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL PUMP A HOT AND HUMID
AIRMASS INTO OUR REGION THROUGH TUESDAY. A WEAK COLD FRONT WILL
SETTLE SOUTHWARD ON TUESDAY...BEFORE BECOMING NEARLY STATIONARY
ACROSS THE REGION. THIS WILL ALLOW SHOWERS AND THUNDERSTORMS TO
DEVELOP...ESPECIALLY FROM TUESDAY AFTERNOON INTO WEDNESDAY. A
STRONGER COLD FRONT WILL CROSS THE REGION LATE
WEDNESDAY...ACCOMPANIED BY MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS...FOLLOWED BY MUCH COOLER AND LESS HUMID CONDITIONS
FOR LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 1940Z...ISOLATED SHOWERS/TSTMS JUST BEGINNING TO DEVELOP
ACROSS WESTERN MOHAWK VALLEY INTO PORTIONS OF THE SOUTHERN
ADIRONDACKS. THESE SEEM TO BE COINCIDENT WITH DEWPOINT POOLING/LOW
LEVEL CONVERGENCE...POSSIBLY FROM RETREATING REMNANT OUTFLOW
BOUNDARY FROM THIS MORNING/S MCS. EXPECT AREAL COVERAGE OF
SHOWERS/TSTMS TO INCREASE THROUGH EARLY THIS EVENING.
HOWEVER...INCREASING MID LEVEL CAP MAY PREVENT LARGER-SCALE
COVERAGE/INTENSITY SOMEWHAT. AT THIS TIME...INCLUDED CHC POPS ACROSS
NORTHERN AREAS...AND SLIGHT CHC TO THE S/E THROUGH THE EVENING
HOURS. ANY TSTMS THAT CAN PUNCH THROUGH THE MID LEVEL CAP MAY BECOME
QUITE STRONG...POTENTIALLY TAPPING INTO STRONG MID LEVEL WIND
FIELD...AND FURTHER ENHANCED BY INCREASINGLY DRY MID LEVELS...AIDING
IN EVAPORATIONAL COOLING/DOWNDRAFT STRENGTH POTENTIAL. EXPECT
SHOWERS/TSTMS TO DECREASE IN AREAL COVERAGE AFTER MIDNIGHT.
THEN...AREAS OF FOG WILL LIKELY DEVELOP...ESPECIALLY IN AREAS THAT
RECEIVE EVENING RAINFALL. FOR MINS...GENERALLY WENT CLOSE TO...OR A
SHADE ABOVE THE MAV MOS NUMBERS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUE...ANOTHER HOT AND HUMID DAY ON TAP...BUT MID LEVELS MAY BE A BIT
WARMER THAN TODAY...LIMITING AREAL COVERAGE OF AFTERNOON/EVENING
TSTMS. NEVERTHELESS...WILL INCLUDE SLIGHT CHC TO CHC POPS FOR THE
AFTERNOON HOURS...WITH HIGHEST ACROSS THE N. AS FOR MAX
TEMPS...GENERALLY WENT CLOSE TO...OR JUST A SHADE LESS THAN THE MAV
MOS...WHICH YIELDS 90-95 ACROSS MOST VALLEY LOCALES...WITH MID/UPPER
80S ACROSS THE HIGHER ELEVATIONS OF THE NORTH COUNTRY...AND
CATSKILLS. THE COMBINATION OF THESE HIGH TEMPERATURES...ALONG WITH
DEWPOINTS WITHIN THE 65-70 RANGE...SHOULD YIELD HEAT INDICES OF
95-99 ACROSS MOST AREAS...EXCEPT NEARING OR SLIGHTLY EXCEEDING 100
ACROSS SOME SOUTHERN AREAS. THESE VALUES ARE CLOSE TO HEAT ADVISORY
RANGES...AND THUS...WILL HIGHLIGHT THIS POTENTIAL WITHIN THE UPDATED
EVENING HWOALY. THE BEST CHANCE FOR HEAT INDICES REACHING OR
SLIGHTLY EXCEEDING 100 DEGREES WOULD BE ACROSS VALLEY AREAS OF
ULSTER/DUTCHESS COUNTIES...AND POSSIBLY SOUTHERN LITCHFIELD CO.
TUE NT...WILL KEEP CHC POPS FOR SHOWERS/TSTMS...WITH BEST CHC
THROUGH MIDNIGHT. OTHERWISE...ANOTHER WARM/MUGGY NIGHT...WITH LOWS
MAINLY RANGING FROM THE 60S TO LOWER 70S.
WED-WED NT....APPROACHING COLD FRONT LATER IN THE DAY SHOULD PROVIDE
THE IMPETUS FOR MORE WIDESPREAD SHOWERS/TSTMS WED AFTERNOON AND
EVENING. THUS...HAVE BUMPED POPS INTO THE LIKELY RANGE FOR LATE WED
AFTERNOON ACROSS WESTERN AREAS...AND HIGH CHC ACROSS THE S/E. AS FOR
MAXES...GENERALLY ACCEPTED THE WARMER MAV MOS NUMBERS.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THU-THU NT...COLD FRONT SHOULD HAVE SHIFTED E OF REGION BY THU
AFTERNOON...WITH SHOWERS/TSTMS EXITING REGION. WILL MAINTAIN CHC
POPS IN THE MORNING...THEN NIL FOR THE AFTERNOON...EXCEPT SOME
SLIGHT CHC TO LOW CHC ACROSS NORTHERN AREAS...IN CASE SOME SHOWERS
DEVELOP ACROSS THE HIGHER TERRAIN...WITH THE AID OF OROGRAPHIC
LIFT/ADDED LAKE MOISTURE. OTHERWISE...EXPECT LESS HUMID
CONDITIONS...WITH MAXES GENERALLY RANGING FROM THE LOWER 80S WITHIN
THE VALLEYS...TO THE U 60S/70S ACROSS THE HIGHER TERRAIN OF NORTH
COUNTRY.
FRI-FRI NT...WILL KEEP GENERALLY FAIR...WITH THE EXCEPTION OF SLIGHT
CHC POPS ACROSS THE CATSKILLS INTO THE NORTH COUNTRY FOR FRI
AFTERNOON...IN CASE SOME ISOLATED SHOWERS DEVELOP WITH PASSING UPPER
LEVEL COLD POOL...IN ADDITION TO OROGRAPHIC LIFT. FOR MAXES...WILL
GENERALLY KEEP LOWER 80S FOR THE VALLEY REGIONS...AND MAINLY 70S
ACROSS THE NORTH COUNTRY/HIGHER ELEVATIONS.
SAT-MON...SEVERAL 00Z/09 DETERMINISTIC MODELS AND ENSEMBLE MEMBERS
HINT AT A WAVE RIPPLING ALONG FRONT DURING THIS TIME PERIOD...WITH
BEST CHC FOR SUN-MON. AT THIS TIME...WILL ADD SLIGHT CHC POPS FOR
SAT AFTERNOON...WITH CHC POPS FOR SUN-MON. FOR MAXES...WILL
GENERALLY INDICATE AROUND 80 FOR THE VALLEY REGIONS...AND 70S
ELSEWHERE. HOWEVER...SHOULD AFOREMENTIONED WAVE AND ACCOMPANYING
WIDESPREAD RAINFALL COME TO FRUITION...MUCH COOLER MAXES MAY
RESULT...MAINLY HOLDING IN THE 60S TO LOWER 70S.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 01Z. MAIN ISSUE WILL BE
TIMING OF CONVECTION WHICH WILL RESULT IN BRIEF MVFR/IFR
CONDITIONS. THE MAIN AREA WITH THE BEST CONVECTIVE POTENTIAL WILL
BE FROM ALB AND POINTS NORTHWARD. AS WE LOSE SOME INSTABILITY
TONIGHT...HAZY CONDITIONS DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE
COULD PROVIDE A 3-5 HOUR WINDOW OF IFR VISIBILITIES WITH SOME CU/SC
FLOATING AROUND. THEN WE MIGHT SEE A REPEAT PERFORMANCE ON TUESDAY
AS WE REMAIN WELL WITHIN THE WARM SECTOR WITH MVFR VISIBILITIES FROM
HAZE AND THE CHANCE FOR ADDITIONAL CONVECTION AFTER 18Z TUESDAY.
TUE PM...VFR/MVFR IN HAZE AND POTENTIAL FOR IFR IN CONVECTION.
WED...MVFR/IFR WITH SCT-NUM CONVECTION EXPECTED.
THU...VFR WITH NO SIG WX EXPECTED AT THIS TIME.
FRI...MVFR CHC OF SHOWERS.
SAT...VFR WITH NO SIG WX EXPECTED AT THIS TIME.
&&
.FIRE WEATHER...
WITH A HOT AND HUMID AIR MASS IN PLACE THROUGH WEDNESDAY MORNING AND
THE CHANCE FOR SHOWERS AND THUNDERSTORMS (MAINLY IN THE AFTERNOON
AND EVENING)...RELATIVE HUMIDITIES WILL AVERAGE DURING THE DAY
BETWEEN 45 AND 55 PERCENT AND AT NIGHT BETWEEN 90 AND 100 PERCENT.
WINDS WILL AVERAGE SOUTHERLY DURING THE DAY AROUND 10 MPH WITH LIGHT
AND VARIABLE WINDS AT NIGHT. THOSE WINDS WILL INCREASE ON WEDNESDAY
AS A RATHER STRONG COLD FRONT APPROACHES THE REGION WITH A HIGH
PROBABILITY FOR WIDESPREAD MODERATE TO HEAVY RAINFALL.
&&
.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS
(WE WILL NEED TO MONITOR CONVECT TRENDS THOUGH). MAIN STEM RIVERS
CONTINUE TO HAVE NORMAL TO BELOW NORMAL FLOWS FOR EARLY JULY.
RAINFALL FROM THIS MORNING RANGED FROM ON HALF OF INCH TO JUST SHY
OF 1 INCH FROM THE CAPITAL DISTRICT NORTHWARD FROM THE MCS EARLY
THIS MORNING. AFTER THAT...ISOLATED TO SCATTERED CONVECTION ARE
EXPECTED THROUGH THE AFTERNOON INTO TUESDAY...WITH MORE WIDESPREAD
CONVECTION EXPECTED AS A COLD FRONT MOVES THROUGH WEDNESDAY. DURING
THIS PERIOD...PRECIPITABLE WATER VALUES WILL RISE TO 150-200% OF
NORMAL...WHICH WILL ALLOW ANY THUNDERSTORMS TO PRODUCE LOCALLY HEAVY
DOWNPOURS WITH A QUICK INCH OR TWO IN LESS THAN 3 HOURS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...BGM
FIRE WEATHER..BGM
HYDROLOGY...BGM
Hazardous weather outlook, Jul 9, 1:06 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT MON JUL 9 2007
NYZ032-033-038>043-047>054-058-059-082>084-101100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
206 PM EDT MON JUL 9 2007
...SEVERE THUNDERSTORM WATCH 495 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...CAPITAL REGION...THE LAKE GEORGE AND
SARATOGA SPRINGS REGION...THE SCHOHARIE VALLEY...AND THE EASTERN
CATSKILLS OF EAST CENTRAL NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH 495.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS.
ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH
HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100
DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...
IN NEW YORK...
ALBANY...FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...
RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON.
CTZ001-013-MAZ001-025-NYZ060-061-063>066-VTZ013>015-101100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
206 PM EDT MON JUL 9 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE LOWER AND MID HUDSON
VALLEY OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT...
THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. MOST
OF THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH ONE
OR TWO COULD PRODUCE STRONG GUSTY WINDS. HEAVY DOWNPOURS WILL ALSO
BE POSSIBLE WITHIN ANY THUNDERSTORMS. A QUICK ONE TO TWO INCHES OF
RAIN COULD FALL IN A SHORT AMOUNT OF TIME...POSSIBLY LEADING TO
PONDING OF WATER IN URBAN AND POOR DRAINAGE LOCATIONS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THERE IS A CHANCE OF THUNDERSTORMS AGAIN FROM TUESDAY THROUGH
WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS.
ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH
HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100
DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 9, 5:30 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL NISKAYUNA 42.82N 73.90W
07/09/2007 M0.75 INCH SCHENECTADY NY TRAINED SPOTTER
PENNY-SIZED HAIL.
&&
FRUGISLocal storm report, Jul 9, 5:31 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG NORTH GREENBUSH 42.67N 73.66W
07/09/2007 RENSSELAER NY LAW ENFORCEMENT
TREES DOWN.
0615 PM TSTM WND DMG SAND LAKE 42.64N 73.54W
07/09/2007 RENSSELAER NY LAW ENFORCEMENT
TREES DOWN.
&&
FRUGISLocal storm report, Jul 9, 5:55 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG ROTTERDAM 42.78N 73.95W
07/09/2007 SCHENECTADY NY TRAINED SPOTTER
TREES DOWN.
0635 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
07/09/2007 SCHENECTADY NY TRAINED SPOTTER
TREES DOWN ALL OVER BACK YARD AND TOP OF CABANA RIPPED
OFF. HAIL LARGER THAN 3/4 INCH. WOODLAWN AREA.
&&
FRUGISLocal storm report, Jul 9, 6:00 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
700 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG MOUNT PLEASANT 43.15N 73.97W
07/09/2007 SARATOGA NY TRAINED SPOTTER
TREES AND WIRES DOWN. ONE LARGE TREE CAME DOWN ON A
HOUSE.
&&
FRUGISLocal storm report, Jul 9, 6:13 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
713 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL ILION 43.01N 75.04W
07/09/2007 M1.00 INCH HERKIMER NY BROADCAST MEDIA
QUARTER SIZED HAIL.
&&
FRUGISLocal storm report, Jul 9, 6:18 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG DELMAR 42.62N 73.83W
07/09/2007 ALBANY NY TRAINED SPOTTER
MULTIPLE TREES AND WIRES DOWN IN DELMAR ELSMERE AREA.
&&
FRUGISThunderstorm Wind, Berkshire
- When
- July 9, 6:32 PM EST
- Where
- Berkshire County, Pittsfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.450, -73.250
Numerous trees and wires were reported down in Pittsfield due to strong thunderstorm winds. Downed trees and wires were reported on Churchill Avenue, Cambridge Street, Onota Street, and Essex Street.
In addition, a large limb was reported down on the corner of Prospect Street and Robbins Avenue. Also, a snapped tree limb downed a primary electrical wire near the Stearns Elementary School.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Missouri, July 9, 20071 death · $26,000 · 1.25 in hail · 12 events
- Tornado and Hail in North Dakota, July 9, 20074 injured · $620,000 · EF1 · 19 events
- Flash Flooding and Hail in Oklahoma, July 9 to 10, 2007$548,000 · 1.75 in hail · 61 events
- Flash Flood and Flood in Illinois, July 9, 2007$905,000 · 52 kt wind · 17 events
- Flash Flooding and Hail in New York, July 9, 20072 injured · $240,000 · 1.25 in hail · 27 events
- Tornado and Flash Flooding in Oklahoma, July 9 to 10, 2007$125,000 · EF1 · 12 events
- Hail and Damaging Winds in Vermont, July 9, 2007$226,000 · 2.75 in hail · 20 events
- Flash Flooding and Hail in Mississippi, July 9, 2007$330,000 · 1 in hail · 6 events
- Damaging Wind and Lightning Strike in Georgia, July 9, 20071 injured · $251,000 · 2 events
- Hail and Damaging Winds in Wisconsin, July 9, 2007$165,000 · 1 in hail · 14 events
- Flash Flooding and Damaging Winds in Arkansas, July 9, 2007$99,000 · 50 kt wind · 17 events
- Flash Flooding in New York, July 9, 2007$100,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46975.